# SDR GLBA2001162

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 11,939 hours, 15,330 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 305399CL11
- Part serial: NR16622
- Condition: Out Of Tolerance
- Location: Left Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WOULD NOT MAKE POWER ON T/O ROLL, REPLACED TRIM PROBE OPS CHECKED SYSTEM SATISFACTORY
